# SDR DL76L972051

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Failed
- Location: Rt Instr Pnl
- Component: 6227989003
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CKPT APPEARS TO BE COMING FROM INSTRUMENT PANEL, AREA ON COPILOTS SIDE IN THE AREA OF ADI/HSI.  DOWNPOWERED A/C REMOVED COPILOTS INSTRUMENTS AND INSPECTED LIGHTING PANEL.  REPLACED F/O ADI/HSI DUE TO EVIDENCE OF SMOKE.  APPLIED EXTERNAL AND APU PWR.  NO DEFECTS NOTED, F/O INSTRUMENTS CK OK.
